# SDR UIEA2018090301872

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,761 hours, 19,280 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING LEFT STRUT DUCT LEAK EICAS MESSAGE. PERFORMED FIM 26-18 FT 804, NO FAULTS NOTED AT THIS TIME. DUCT LEAK OPS CK OK.
